Journal Paper:

 

[1] Improvements on Parameters of Algebraic-Geometry Codes from Hermitian Curves, IEEE Transactions on Information Theory, Vol. 55, No.1, 105-108, 2009.

 

[2] On improved asymptotic bounds for codes from global function fields (with L.Qi), Designs Codes and Cryptography, Vol. 53,  No. 1, 33-43, 2009.  

 

[3] A class of Artin-Schreier towers with finite genus (with S.Ling and H.Stichtenoth), Bull. Braz. Math. Soc, New Series 36(3), 1-9, 2005.

 

[4] A note on integers of the form 2^n+cp (with Z.Sun), Proc. Edinb. Math. Soc., 45, no. 1, 155160, 2002.

 

[5] A note on a tamely ramified tower, preprint.

 

[6] Fast endmorphisms on the jacobians of genus 2 hyperelliptic curves over binary fields, preprint

 

 

Conference Proceeding:

 

[7] A Practical Optimal Padding for Signature Schemes (with H.Qian, Z.Li, Z.Chen), CT-RSA, LNCS 4377, 112-128, 2007.

 

[8] A class of Artin-Schreier towers with finite genus (with S.Ling and H.Stichtenoth), Oberwolfach Report 21, 2965-2966, 2004.

 

 

Books:

 

计算数论(译),清华大学出版社,2008.10

 

数论与密码, 华东师范大学出版社,2010.9